Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 3, Pages 283-285
A remark on a complementarity problem in Banach space
Department of Mathematics, Indian Institute of Technology, Kharagpur 721 302, India
Received 11 July 2003; Revised 18 March 2004
Copyright © 2004 Sudarsan Nanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a modified proof of the theorem given in an earlier paper of the author (1994).